Three-dimensional solitons in ferrites and their stability

B. A. Ivanov, A. L. Sukstanskii

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

The study is made of soliton solution of nonlinear equations describing dynamics of some magnets as well as the field theory models. Three-dimensional solitons are analysed to which non-uniform magnetization precession corresponds. Necessary and sufficient conditions for soliton stability according to Lyapunov are obtained. The soliton without nodes is proved to be stable over a wide range of the precission frequencies and unstable beyond this range. Solitons with nodes are unstable at all frequencies.

Original languageEnglish
Pages (from-to)523-527
Number of pages5
JournalSolid State Communications
Volume50
Issue number6
DOIs
StatePublished - May 1984

Fingerprint

Dive into the research topics of 'Three-dimensional solitons in ferrites and their stability'. Together they form a unique fingerprint.

Cite this